# SDR KCSA20251209073

- Difficulty date: November 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N780CK
- Make and model: Boeing 777-36NER
- Aircraft serial: 32787
- Aircraft time: 70,434 hours, 13,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 451424
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STA 322 BL0 SUPERNUMERARY AREA DOES NOT STAY ON, COMES ON FOR ONLY .5 SECONDS.   R & R EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M23424 IAW AMM 33-51-06, OPS CHECK GOOD.
